# SDR SWAA2024031252296

- Difficulty date: February 14, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,345 hours, 35,076 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATE GIRT BAR FITTING PLATE (2EA) AND SHIM (2EA) SERVICE DOOR AT FWD GALLEY AREA 2024-121731<[01] REPLACED GIRT BAR FITTING PLATE (2EA) AND SHIM (2EA) SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 AMM 26-66-02-400-801;[02] TASK CARD COMPLETE.
